Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Induction formula for the Artin conductors of mod $\ell$ Galois representations
HTML articles powered by AMS MathViewer

by Yuichiro Taguchi PDF
Proc. Amer. Math. Soc. 130 (2002), 2865-2869 Request permission


A formula is given to describe how the Artin conductor of a mod $\ell$ Galois representation behaves with respect to induction of the representation.
  • Saunders MacLane, Steinitz field towers for modular fields, Trans. Amer. Math. Soc. 46 (1939), 23–45. MR 17, DOI 10.1090/S0002-9947-1939-0000017-3
  • Hyunsuk Moon, Finiteness results on certain mod $p$ Galois representations, Proceedings of the Jangjeon Mathematical Society, Proc. Jangjeon Math. Soc., vol. 1, Jangjeon Math. Soc., Hapcheon, 2000, pp. 125–132. MR 1791814
  • H. Moon, The number of monomial mod $p$ Galois representations with bounded conductor, to appear in Tôhoku Math. J.
  • Hirosi Nagao and Yukio Tsushima, Representations of finite groups, Academic Press, Inc., Boston, MA, 1989. Translated from the Japanese. MR 998775
  • M. Raynaud, Caractéristique d’Euler-Poincaré d’un faisceau et cohomologie des variétés abéliennes, Sém. Bourbaki, 1964/65, Exp. 286.
  • J.-P. Serre, Corps Locaux, $3^{\text {e}}$ éd., Hermann, Paris, 1980.
  • Jean-Pierre Serre, Représentations linéaires des groupes finis, Hermann, Paris, 1971 (French). Deuxième édition, refondue. MR 0352231
  • Jean-Pierre Serre, Sur les représentations modulaires de degré $2$ de $\textrm {Gal}(\overline \textbf {Q}/\textbf {Q})$, Duke Math. J. 54 (1987), no. 1, 179–230 (French). MR 885783, DOI 10.1215/S0012-7094-87-05413-5
  • Y. Taguchi, On Artin conductors of mod $\ell$ Galois representations, unpublished manuscript.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11S15
  • Retrieve articles in all journals with MSC (2000): 11S15
Additional Information
  • Yuichiro Taguchi
  • Affiliation: Graduate School of Mathematics, Kyushu University 33, Fukuoka 812-8581, Japan
  • Email:
  • Received by editor(s): May 30, 2001
  • Published electronically: March 15, 2002
  • Communicated by: David E. Rohrlich
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 2865-2869
  • MSC (2000): Primary 11S15
  • DOI:
  • MathSciNet review: 1908909